Ask an expert
Question

05 Jul 2011

Piles/infection
i was on antibitics last month and had a runny tummy as a result, a week after that i had a serios constipation.i was even bleeding everytime after doing a number 2. i bought anusol suppositories and a mild laxative just so that it doesnt hurt as much.now after finishing the anusol i''m still constipated, and i have an irritation on my vagina...is it an infection?is there something i can take or should i consult...
Answer 453 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

You should start taking a probiotic for at least the next 30 days. It is important to alleviate your constipation by softening your stool. Use Laxette syrup, 20ml, twice daily in combination with Softlax, 2 tablets at night for at least 2 weeks. If your symptoms worsen and you are still not passing stools, you should consult your doctor.

Apply Apor cream to the area of irritation, twice daily for at least 10 days.

Regards



Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9328 votes
No
67% - 18825 votes
Vote